(Closed) anyone taken prednisone?

posted 10 years ago in Beauty
Post # 32
Member
5 posts
Newbee
  • Wedding: September 2010

I really would not use prednisone before the wedding.  I was on it for my Crohn’s disease and I had a serious case of moon face.

Post # 33
Member
5 posts
Newbee
  • Wedding: September 2010

Hi! Prednisone is tricky.  It can cause all those side effects – increased energy, increased appetite, mood swings, fluid/weight gain – but it’s very dose and duration-dependent.  I highly doubt your MD would be putting you on hard core doses for acne, and at least not for more than a week or so it sounds like.  With a small dose for 7-10 days you will unlikely notice many side effects at all. But I would definitely recommend the shot –> they can really work and don’t affect the rest of your body!

The topic ‘anyone taken prednisone?’ is closed to new replies.

Find Amazing Vendors